# SDR DHL200070807C

- Difficulty date: September 11, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Static Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT RT SIDE BS 480 STATIC PORT FITTINGS PROTECTOR PANEL HAS BROKEN LUG AND MISSING FASTENER.  INSTALLED NEW COVER PROTECTOR PER SRM 53-10-2.  ALODINED AND PAINTED PER SRM 51-10-2.  INSTALLED NEW PLACARD PER MM 20-10-1.
